# SDR SWIA200616871

- Difficulty date: April 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,646 hours, 7,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT FS 640.00 SUPPORT ANGLES; BETWEEN STR 9 TO 12, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW SUPPORT ANGLE AT FS 640 LT SIDE PN 601R 36002-3/SB PER CRJ200 SRM 51-42-06 PG 11 PARA 9 AND SRM 51-42-21 PG 7 PARA 9.
